# SDR BAGA2025121100004

- Difficulty date: December 6, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N253BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55356
- Aircraft time: 1,720 hours, 780 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTRY SMELL OF SMOKE FROM AFT GALLEY COFFEE POT.  FA REPORTED SMELL WENT AWAY AFTER COFFEE MAKER 2 IN AFT GALLEY WAS SHUT OFF AT THE CMS. REMOVED COFFEE MAKER. FOUND NO EVIDENCE OF BURNS. REINSTALLED COFFEE MAKER. NO EMERGENCY DECLARED, AND NO PAX OR CREW REQUIRED MEDICAL ATTENTION.
